# SDR SWIA2018081444996

- Difficulty date: July 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 36,966 hours, 34,210 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rudder Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE RUDDER TRAILLING EDGE HAD A SCRATCH ABOUT 12 INCHES LONG,  AT ABOUT THE MIDDLE OF THE RUDDER. REPAIRED THE RUDDER TRAILLING EDGE IAW REO.
